# SDR FDEA202010032403

- Difficulty date: October 3, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,709 hours, 19,424 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: C23199104
- Part serial: B1307
- Condition: Failed
- Location: Nlg Door
- Part time: 35,709 hours, 19,424 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORT: DURING MANUAL GEAR EXTENSION GOT LOUD NOISE AND EXCESSIVE   VIBRATION ABOVE NORMAL LEVELS.  WOULD NOT RECYCLE, REMOVED AND REPLACED NLG DOOR ACTUATOR LT SIDE.  REMOVED AND REPLACED NOSE GEAR SEQUENCE VALVE.  REMOVED AND REPLACED NON RETURN VALVE.  PERFORMED FUNCTIONAL TEST FOR FREE FALL EXT, TEST IS OK IAW AMM 32-31-16-04, AMM032-31-18-04, AMM 20-23-12-00, AMM 32-33-00-05.
